Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017, Article ID 1658305, 20 pages
https://doi.org/10.1155/2017/1658305
Research Article

Heat Transfer in a Porous Radial Fin: Analysis of Numerically Obtained Solutions

DST/NRF Centre of Excellence in the Mathematical and Statistical Sciences, School of Computer Science and Applied Mathematics, University of the Witwatersrand, Private Bag 3, Johannesburg, Wits 2050, South Africa

Correspondence should be addressed to C. Harley; az.ca.stiw@yelrah.sirahc

Received 23 January 2017; Revised 4 May 2017; Accepted 24 May 2017; Published 27 June 2017

Academic Editor: Igor L. Freire

Copyright © 2017 R. Jooma and C. Harley. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Jooma and C. Harley, “Heat Transfer in a Porous Radial Fin: Analysis of Numerically Obtained Solutions,” Advances in Mathematical Physics, vol. 2017, Article ID 1658305, 20 pages, 2017. https://doi.org/10.1155/2017/1658305.